Log in
Endometriosis UK
40,519 members34,717 posts

Birth Control

Anyone here not on any type of birth control to manage symptoms? I'm aiming to come off it all together in the next month after a negative lap but was wondering if this would make things worse as the pill might have been doing some good to my womb if not the rest of my body!

15 Replies
oldestnewest

stage 4 endo here and I'm not on any hormonal stuff. Was your lap done by someone who knows endo well?

Reply

It says in his website he specialises in it but to be honest apart from a weakened immune system amd crippling heavy periods. I'm not bothered muxh by it. It would be nice to have an answer as I've suffered for 7 years but I'm not about to start pushing for more things while I'm feeling OK, if that makes sense. I find it strange I have every symptom but not endo, but wondered if maybe four years of being on the pill had given me the negative lap, asking my gynaeo what she thinks in a fortnight and hoping she thinks it's best if I come off it, even if for a short break x

Reply

Hi KateCurlyFries,

I am not on any hormones as I found once I came off them the pain was no different.

Have a read of this which might help looking at alternatives: endometriosis-uk.org/sites/...

Best Wishes,

M Mary, Endometriosis UK

Reply

Yeah I'm yet to find one that reduces my pain, periods are still crippling so I don't see any point staying on them unless they're keeping some endo at bay which is why none was found x

Reply

I had neg lap and was on jasmin pill for years then came off , i was actually worse on the pill ? If that any help

Reply

Yeah my pain has only got noticeably worse since I started on the pill at 17 when I'd just met my fiance, which was how I found out about vaginismus amd then eventually the endometriosis in the last four years my skin has been awful, daily headaches and recurrent sinusitis, and swondering if it's upsetting my immune system as I was rarely ill before. Hoping it's good news from the gynaeo so I can start to feel like me again x

Reply

Yep i kept getting sinus infections and the migraines were unbearable but now nothing!!!

It upsets ur stomach bacteria to so u can get candida sibo which will give u ibs related syntoms

Reply

The doctor said there was n't a link but there definitely is as I've never had sinusitis before and since starting the pill I've had it at least 4 times a year!

Reply

Was just reading through the thread and saw this. I too suffer from sinusitis and now that I think of it, the infections all started after I began the pill. Just wondering do either of you have bad allergies aswell? I'm allergic to grass pollen, dustmites, cats, dogs etc. I'm now wondering if it's related to the pill

Reply

I don't have any more allergies that I'm aware of but I agree, there are some things definitely brought on by the pill regardless of what the doctors say! I wonder if it's worth getting an allergy test, or coming off the pill and getting one after, or do you thin you'd stay allergic to them even after coming off it? It's an interesting one, I just really hope coming off it ends the sinusitis and mouth ulcers because I'm at my wits end with them!

Reply

I never put two and two together as I didn't know the pill could cause sinusitis until I saw your post. It may be coincidence for me I'm not sure as I developed bad allergies aswell which causes my infections but it all happened about a year after I started the pill so it definitely could be linked! Unfortunately I just had endo removed in October so I don't think my consultant will want me coming off the pill at the moment.. I'll definitely look into it though. Please let me know how you get on when you come off it as I'm very interested now to see if it is linked. I hope it works out well for you and sorts out your infections cause I know how awful they are!

1 like
Reply

I came off combined for 6 months and realised the oestrogen in the combined was making my pain worse. while on the 6 months off I bled a lot more often and sporadic but pain was not as bad all the time. mini-pill (progesterone only) helped my pain but made me bleed all the time, I guess everyone is different but try coming off and see how you feel just give your body enough time to adjust before going onto something else to get the best effect xx

Reply

Yes u defo got to give ur hormones time to get back to normal when i came of pill i didnt have a period for 3 months

Reply

I've never had a problem coming off pills in the past bur I'd only ever been off for a max of two months, but taking the pill makes me feel so sick and sends my anxiety through the roof that I'm expecting a lot of that!

Reply

I suffer with anxiety and it escalates when i have pmt and period but mines never got worse or better when i was on or off pill... the only thing that changed for me is my headaches stopped.

I still get bad pmt and anxiety.

I just find i have to b aware of that and make sure i go into period calm... in other words i stay clear of anyone of anything that brings me drama, i sleep alot, i generally chill then il go into period more chilled. If i go into one manic my period will b worse? Weird

Reply

You may also like...